# SDR 9603893241

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-211
- Aircraft serial: 380
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321454
- Condition: Discharged
- Location: Cabin
- Part time: 19,119 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE EMERGENCY LIGHTS TEST FAULTED THE RIGHT EPSU.  REPLACED EPSU AND BATTERY PACK AND OPERATIONAL CHECK OK.
